MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ANK BAL POST C/ 3 15; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ANK BAL POST C/ 3 15; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 17-3353
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the threaded screw fractured and the screw head was damaged.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
ANK BAL POST C/ 3 15
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25164894
Report Number3013111692-2026-15697
Device Sequence Number10199994
Product Code DZE
UDI-Device Identifier07392532215988
UDI-Public07392532215988
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041509
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number17-3353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/27/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown